SciELO - Scientific Electronic Library Online

vol.15 issue29Analytical Approximation of Fuel Consumption and Periodic Behaviors for a Vehicle that Travels Through a Traffic Light SeriesSpray Drying of Lactic Acid Bacteria: a review author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Ingeniería y Ciencia

Print version ISSN 1794-9165


SUAREZ, Héctor  and  REYES, Armando. Nakayama Automorphism of Some Skew PBW Extensions. ing.cienc. [online]. 2019, vol.15, n.29, pp.157-177. ISSN 1794-9165.

Let R be an Artin-Schelter regular algebra and A = σ(R)(x1…,x n ) be a graded quasi-commutative skew PBW extension over R. In this paper we describe the Nakayama automorphism of A using the Nakayama automorphism of the ring of coefficients R. We calculate explicitly the Nakayama automorphism of some skew PBW extensions.

Keywords : Skew PBW extensions; Nakayama automorphism; Artin-Schelter regular algebras; Calabi-Yau algebras.

        · abstract in Spanish     · text in English     · English ( pdf )